# SDR ASAA9910071

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE AFT CARGO COMPARTMENT WEB CORRODED AT STATION 847 FROM STRINGER 19R TO 25R.  REPAIRED PER EM 5300-01014.  (M)
